# SDR DALA2022120707862

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ANCHOR FITTING HAS PITTING AFTER BEARING REMOVAL. REPAIRED PER A320 SRM 57-26-13.
